MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ PUMP MODULE SMARTSITE¿ INFUSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ PUMP MODULE SMARTSITE¿ INFUSION SET; INTRAVASCULAR ADMINISTRATION SET
Model Number 2434-0007
Medical Device Problem Codes Leak/Splash (1354); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Medical device expiration date: unknown.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that bd alaris¿ pump module smartsite¿ infusion set leaked."it was reported by the customer that the tubing was leaking due to a small fracture at the y site.".
 
Additional Manufacturer Narrative
H.6.Investigation: a complaint of leakage due to a fracture on the y-site was received from the customer.No product or photo was returned by the customer.The customer complaint of component damage could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on model 2434-0007 because a lot number was not provided by the customer.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.H3 other text : see h.10.
 
Event or Problem Description

Brand Name
BD ALARIS¿ PUMP MODULE SMARTSITE¿ INFUSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
katie swenson
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key12839482
Report Number9616066-2021-52451
Device Sequence Number14647575
Product Code FPA
UDI-Device Identifier37613203019690
UDI-Public37613203019690
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2434-0007
Device Catalogue Number2434-0007
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2021
Supplement Date Received by Manufacturer03/23/2022
Initial Report FDA Received Date11/18/2021
Supplement Report FDA Received Date04/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown